# SDR 2017FA0000054

- Difficulty date: February 10, 2017
- Submitted: February 10, 2017
- Operation: General aviation
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 13,242 hours, 8,016 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6722146167221462
- Condition: Corroded
- Location: Lt Wing
- Part time: 13,242 hours, 8,016 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN CORRODED.
